since starting chemo ( just done 3rd session) I have had a constant headache.
can anyone advise please
I do remember when I was having chemo, experiencing terrible headaches. I am sorry to hear you are suffering with them too. I did call the chemo ward (you should have a number that you can contact them), to ask if I could take anything, because of having to monitor body temperature, pain meds can mask if anything is wrong. I was told what I could take. I would suggest you call them and let them know about the headaches and they will advise you. I do understand, it's really horrible when you are trying to get through all the other chemo stuff, headaches just make things worse.
Well done for getting through no 3, how many still to go, how are you getting on with the treatment?
By the way, welcome to the community, everyone here is very friendly and supportive, you will find a lot of understanding and if you feel like chatting anytime there is always someone to talk to.
I hope you get some help re the headaches soon,
Chat to you again,
Did you find anything to help with the headaches you are having? Did you contact the chemo nursing team?
I hope they have reduced for you.
thankyou for reading and replying . Unfortunately not just paracetamol they said so just going to keep taking that’s
thankyou again xx